I have dermatomyositis with ILD. I am doing fine. I take CellCept 2 g once daily. I had completed two doses of the COVID-19 vaccine four months ago.
I had all testing, and everything was fine. After the first vaccine, I developed pulsatile tinnitus in both ears. It seems to be gone from one ear but still has in other. My question is, I was told to get a third COVID-19 (booster) vaccine since I showed few antibodies because of CellCept. I am afraid it may make my tinnitus worse.
Kindly give your advice.
Welcome to icliniq.com.
Did the tinnitus worsen after the second dose?
If it has not worsened after the second dose and as testing did not show any significant abnormalities (ruling out significant damage to the ear), I would recommend you to go for the third dose as antibodies are not up to mark and suggests COVID-19 (Coronavirus Disease-2019) risk.
On the whole, the benefit appears to be more pronounced than the risk, so I would suggest you go for a third dose.
I hope this helps you.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. the tests, including MR (magnetic resonance), CT (computed tomography), etc., have turned out to be normal, there is no secondary reason causing tinnitus. So the problem lies inside the inner ear, only nothing else. TMJ disease process, especiall... Read fullShould I get a tetanus shot for infection caused by rusty earring?
.. of ear may be minor but for full protection you should take a booster dose of tetanus toxoid if you have not taken it in last 10 years. It is recommended that you take a booster dose of tetanus once in every 10 years. So, if you have not taken any... Read fullCOVID-19 Vaccine, Pregnancy, Breastfeeding, and PCOS
When it comes to coronavirus preventive measures, getting vaccinated is as important as wearing a mask, using a hand sanitizer, social distancing, and washing hands frequently ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now